Ask The Doctor > Pending > Pregnancy After Using Triphasil

Pregnancy After Using Triphasil

Patient: I am 41 years old and have been on triphasil for about 17 years. I dont know how it happened but when i started taking my new pack of pills Dec, i started in the middle of the pack and only realized this half way through, i stopped taking that pack and i did get a bit of a period on the 9th of Jan for about 4 days, which was a week earlier than i should have got it. I never started a new pack then as i waited to see if i got my period on my regular day the following week, 17 Jan, that never happened. I have not started taking my new pack yet as i am waiting to get my period to start it. Is there a chance that i could have fallen pregnant in that time?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment